American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] Paul Johnson. Double Hurwitz numbers via the infinite wedge. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[3] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[5] Paul Johnson. Hurwitz numbers, ribbon graphs, and tropicalization. Contemporary Mathematics 580 (2012) 55-72.
Book volume table of contents   
View Article: PDF

[6] Florian Block. Counting algebraic curves with tropical geometry. Contemporary Mathematics 580 (2012) 41-54.
Book volume table of contents   
View Article: PDF

[7] Satoru Fukasawa, Masaaki Homma and Seon Jeong Kim. Rational curves with many rational points over a finite field. Contemporary Mathematics 574 (2012) 37-48.
Book volume table of contents   
View Article: PDF

[8] Frank Sottile. Beyond the Shapiro Conjecture for the Grassmannian. University Lecture Series 57 (2011) 161-172.
Book volume table of contents   
View Article: PDF

[9] Frank Sottile. The Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 121-131.
Book volume table of contents   
View Article: PDF

[10] Frank Sottile. Proof of the Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 147-159.
Book volume table of contents   
View Article: PDF

[11] Frank Sottile. Lower bounds for sparse polynomial systems. University Lecture Series 57 (2011) 77-90.
Book volume table of contents   
View Article: PDF

[12] Frank Sottile. The Shapiro Conjecture for rational functions. University Lecture Series 57 (2011) 133-145.
Book volume table of contents   
View Article: PDF

[13] Frank Sottile. Sparse polynomial systems. University Lecture Series 57 (2011) 25-35.
Book volume table of contents   
View Article: PDF

[14] Frank Sottile. Overview. University Lecture Series 57 (2011) 1-12.
Book volume table of contents   
View Article: PDF

[15] Frank Sottile. Real solutions of univariate polynomials. University Lecture Series 57 (2011) 13-23.
Book volume table of contents   
View Article: PDF

[16] Frank Sottile. Real Solutions to Equations from Geometry. University Lecture Series 57 (2011) MR MR2830310.
Book volume table of contents   

[17] Frank Sottile. The Shapiro Conjecture beyond the Grassmannian. University Lecture Series 57 (2011) 173-187.
Book volume table of contents   
View Article: PDF

[18] Frank Sottile. Fewnomial upper bounds. University Lecture Series 57 (2011) 49-60.
Book volume table of contents   
View Article: PDF

[19] Frank Sottile. Enumerative real algebraic geometry. University Lecture Series 57 (2011) 105-119.
Book volume table of contents   
View Article: PDF

[20] Frank Sottile. Toric degenerations and Kushnirenko's theorem. University Lecture Series 57 (2011) 37-48.
Book volume table of contents   
View Article: PDF

[21] Frank Sottile. Fewnomial upper bounds from Gale dual polynomial systems. University Lecture Series 57 (2011) 61-75.
Book volume table of contents   
View Article: PDF

[22] Frank Sottile. Some lower bounds for systems of polynomials. University Lecture Series 57 (2011) 91-104.
Book volume table of contents   
View Article: PDF

[23] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF

[24] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sheldon Katz. Topological quantum field theory. The Student Mathematical Library 32 (2006) 173-184.
Book volume table of contents   
View Article: PDF

[26] Sheldon Katz. Mechanics. The Student Mathematical Library 32 (2006) 135-144.
Book volume table of contents   
View Article: PDF

[27] Sheldon Katz. Introduction to string theory. The Student Mathematical Library 32 (2006) 157-172.
Book volume table of contents   
View Article: PDF

[28] Sheldon Katz. Enumerative geometry of lines. The Student Mathematical Library 32 (2006) 95-109.
Book volume table of contents   
View Article: PDF

[29] Sheldon Katz. Introduction to supersymmetry. The Student Mathematical Library 32 (2006) 145-156.
Book volume table of contents   
View Article: PDF

[30] Sheldon Katz. Stable maps and enumerative geometry. The Student Mathematical Library 32 (2006) 27-42.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 83 found      Go to page: 1 2 3